# SDR DALA14026973122

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 35,974 hours, 18,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDERSEAT 17-18 INOPERATIVE.  CONNECTED CONNECTOR AND REPLACED LAMPED AT SEAT 18, OPS CHECKED GOOD.
